Previous |  Up |  Next


Title: Sur la norme de Fourier. II. (French)
Title: On the Fourier norm. II. (English)
Author: Zítek, František
Language: French
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 95
Issue: 1
Year: 1970
Pages: 62-65
Category: math
MSC: 46E99
idZBL: Zbl 0224.46042
idMR: MR0288561
DOI: 10.21136/CPM.1970.117684
Date available: 2009-09-23T08:09:56Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_095-1970-1_6.pdf 649.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo